# SDR SWAA2020062989434

- Difficulty date: June 3, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB 5 HAS CRACK AT BASE OF STIFFENER 3 HSS 129.50 / INSTALLED REPAIR PARTS AT STIFFNER RIB,  L/HORIZONTAL STABILIZER PER IAW SRM 55-10-09-2R-5 REPAIR 5(A).
